Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 11, NWS Kansas City, MO

June 2, 20104 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 2, 2010, 12:31 AM CDT for 4 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2010, 12:31 AM CDT (05:31 UTC)
Expired
Jun 2, 2010, 6:30 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Buchanan County, MO, Caldwell County, MO, Clinton County, MO, DeKalb County, MO

The radar

The Pleasant Hill radar (KEAX), 107 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 5.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2858 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1695 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.4
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

041 
WGUS53 KEAX 020531
FFWEAX
MOC021-025-049-063-021130-
/O.NEW.KEAX.FF.W.0011.100602T0531Z-100602T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1231 AM CDT WED JUN 2 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BUCHANAN COUNTY IN NORTHWEST MISSOURI...
  NORTHERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHERN CLINTON COUNTY IN NORTHWEST MISSOURI...
  SOUTHERN DEKALB COUNTY IN NORTHWEST MISSOURI...

* UNTIL 630 AM CDT

* AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED NUMEROUS THUNDERSTORMS ACROSS THE WARNED AREA WITH RADAR 
  ESTIMATES FROM ONE HALF TO TWO INCHES. THUNDERSTORMS ARE EXPECTED 
  TO CONTINUE ACROSS THE WARNED AREA THROUGH AT LEAST 2 AM WITH 
  ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CAMERON...ELWOOD...GOWER...HAMILTON...ST. JOSEPH...AGENCY...
  BRECKENRIDGE...KINGSTON...OSBORN AND STEWARTSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3972 9495 3973 9486 3977 9491 3982 9488
      3978 9377 3964 9377 3960 9506

$$

DB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 6:46 PM CDT, 5 hours 45 minutes earlier.

Area forecast discussion, Jun 1, 6:46 PM CDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 PM CDT TUE JUN 1 2010

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

NEAR TERM (THROUGH TONIGHT)...

RECENT 18Z KTOP/KOAX SOUNDINGS CONFIRM THAT THE DEEP ELEVATED MIXED
LAYER DEPICTED ON 12Z KDDC SOUNDING HAS SPREAD ACROSS THE EASTERN
PLAINS INTO WRN MO EARLY THIS AFTERNOON...AND IS CONFIRMED BY A
RAPID DISSIPATION OF EARLIER CONVECTIVE CLOUD COVER AS WELL AS THE
PRE-EXISTING CUMULUS FIELD ACROSS MID MISSOURI. FOR ALL BUT FAR NRN
MO...EXPECT INHIBITION TO INCREASE THROUGH THE AFTERNOON HOURS /AS
DEPICTED BY 16Z HRRR RUN/ DESPITE MID-UPPER 80F TEMPS AND NEAR 70F
DEWPOINTS.

THE EML CAPPING WILL ALLOW FOR STRONG TO EXTREME INSTABILITY TO
BUILD ACROSS THE REGION WITH MLCAPES EXCEEDING 4000 J/KG.
MEANWHILE...RECENT SATELLITE IMAGERY/SFC OBS SHOW A COMPOSITE COLD
FRONT/OUTFLOW BOUNDARY PRESSING SOUTHWARD TOWARD THE NEBRASKA I-80
CORRIDOR. A PRONOUNCED DEWPOINT DISCONTINUITY OBSERVED 20-40M SOUTH
OF THIS BOUNDARY WILL LIKELY BE THE INTERSECTION AT WHICH EXPLOSIVE
THUNDERSTORM DEVELOPMENT WILL OCCUR IN THE NEXT SEVERAL HOURS ACROSS
ERN NEB/SW IA. INCREASING SURFACE WINDS OF 15 TO 20 KNOTS...COUPLED
WITH AN EXPECTED LOW LEVEL JET OF 40-45 KNOTS...WILL PROMOTE A
STEADY SOUTHWARD PROPAGATION OF NEW UPDRAFTS. STRENGTHENING FLOW
WILL ALSO YIELD IMPROVING HODOGRAPH CURVATURE AND LENGTH BENEATH
WESTERLY MID LEVEL JET STREAK....SUGGESTING THAT STORM MODE WILL BE
MAINLY SUPERCELLULAR...ESPECIALLY WITH ANY ISOLATED STORMS THAT
DEVELOP AHEAD OF THE SURGING FRONTAL ZONE.

SOME HIGH RESOLUTION MODEL OUTPUT DEPICTS SEVERAL ISOLATED CELLS
DEVELOPING ACROSS SRN IA/NRN MO AFTER 22Z AND THIS SCENARIO CANNOT
BE DISCOUNTED AS LONG AS THE SURFACE BASED CU FIELD EXISTS. THE MORE
ORGANIZED ACTIVITY SHOULD APPROACH THE NORTHERN REACHES OF THE CWA
BY MID EVENING...AND EVEN AFTER SUNSET...INCREASED BOUNDARY LAYER
FLOW SHOULD EASILY MAINTAIN SUFFICIENT BUOYANCY WELL INTO THE
EVENING HOURS. VERY LARGE CAPE AND SPEED SHEAR IN THE -10 TO -30C
LAYER SUGGEST THE POTENTIAL FOR VERY LARGE HAIL. IN ADDITION...
MID-UPPER FLOW PARALLEL TO THE SURFACE BOUNDARY ORIENTATION WOULD
SUGGEST ADJACENT STORM SEEDING AND A RAPID UPSCALE GROWTH INTO A
QLCS ACCOMPANIED BY AN INCREASING THREAT FOR DAMAGING WINDS. IT
SHOULD ALSO BE NOTED THAT A RECENT BACKING OF THE SURFACE WINDS HAS
BEEN OBSERVED OVER WRN MO/IA OWING TO UPSTREAM PRESSURE
FALLS...MEANING THAT DESPITE EXPECTED STORM ORGANIZATION...THE
TORNADO THREAT WILL REMAIN NON-ZERO. HIGHEST THREAT AREA FOR SEVERE
WEATHER TONIGHT SHOULD GENERALLY BE ENCAPSULATED BY AN AREA NORTH OF
STJ-CDJ-IRK BEFORE THE LLJ VEERS OUT AFTER 09Z AND TRANSFERS THE
THREAT EAST OF THE REGION.

BOOKBINDER

(SHORT/LONG TERM...WEDNESDAY THROUGH TUESDAY)...

FOR WEDNESDAY...MAIN CONCERN IS THE POTENTIAL FOR SEVERE WEATHER
ACROSS THE FORECAST AREA. A FRONTAL BOUNDARY IS EXPECTED TO SAG
SOUTHWARD INTO THE FORECAST AREA BY WEDNESDAY MORNING AND BY THE
AFTERNOON SHOULD ROUGHLY BE SPLITTING THE FORECAST AREA FROM EAST
CENTRAL KANSAS THROUGH NORTHEAST MISSOURI. THE ATMOSPHERE IN THE
VICINITY OF THE BOUNDARY IS EXPECTED TO BE EXTREMELY UNSTABLE WITH
SBCAPE VALUES OF 3000 TO 4000 J/KG LIKELY. STRONGER WINDS ALOFT ARE
EXPECTED TO MOVE INTO NORTHERN PORTIONS OF THE FORECAST AREA LEADING
TO 30 TO 40 KTS 0-6KM SHEAR. THIS COMBINATION OF HIGH CAPE AND
MARGINAL SHEAR SHOULD LEAD TO STORMS BE ORGANIZED ENOUGH THAT LARGE
HAIL AND DAMAGING WINDS APPEAR LIKELY WITH ANY STORM. AT THIS TIME
THE THREAT OF TORNADOES SEEMS FAIRLY LOW DUE TO WEAKENING SURFACE
FLOW AND VEERED SURFACE WINDS. THERE IS STILL SOME UNCERTAINTY WITH
REGARDS TO POTENTIAL SEVERE WEATHER. THE MAIN ISSUE BEING HOW
CONVECTION TONIGHT AND WEDNESDAY MORNING EVOLVES. IT SEEMS LIKELY
THAT A CONVECTIVE COMPLEX WILL DEVELOP NORTHWEST OF THE FORECAST
AREA TONIGHT AND TRACK TO THE EAST/SOUTHEAST THROUGH THE NIGHT.
SHOULD THIS OCCUR IT MAY HELP STABILIZE THE REGION EITHER FROM CLOUD
DEBRIS OR BY SWEEPING A GUST FRONT THROUGH THE AREA.
REGARDLESS...THE POTENTIAL IS THERE FOR SEVERE THUNDERSTORMS
WEDNESDAY GIVEN THE HIGH INSTABILITY...MARGINAL SHEAR AND BOUNDARY
IN THE AREA.

THUNDERSTORMS MAY LINGER INTO THURSDAY BUT CHANCES WILL DECREASE
CONSIDERABLY THROUGH THE DAY AS THE AREA SEES RELATIVELY DRIER AIR
ADVECT INTO THE REGION BEHIND THE FRONT. THIS SHOULD LEAD TO DRY
CONDITIONS FOR MUCH OF THURSDAY INTO FRIDAY AFTERNOON BEFORE THE
NEXT SERIES OF IMPULSES BEGIN TO AFFECT THE AREA. BY FRIDAY EVENING
STORMS ARE ONCE AGAIN EXPECTED TO DEVELOP NORTHWEST OF THE FORECAST
AREA AND TRACK TO THE EAST/SOUTHEAST. ALTHOUGH WARM ADVECTION ALOFT
MAY INHIBIT THINGS AND LEAD TO MORE OF AN EASTERN MOVEMENT/AFFECTED
AREA AS THE MCS RIDES THE EDGE OF THE WARM LAYER ALOFT. STORMS STILL
LOOK POSSIBLE FOR SATURDAY HOWEVER CONFIDENCE REMAINS LIMITED DUE TO
MODEL DISCREPANCIES AND POSSIBLE CAPPING ISSUES. FOR NOW WILL KEEP
THE BEST CHANCES FOR STORMS TO THE NORTHERN AND NORTHEAST PORTIONS
OF THE FORECAST AREA WHERE THE CAP SHOULD BE THE WEAKEST.

CDB

&&

.AVIATION...

FOR THE 00Z TAFS...CONCERN FOR THE TERMINALS IS THE LINE OF
CONVECTION IN SOUTHEASTERN NEBRASKA WHICH IS MVG SE. THE CONVECTION
WILL LIKELY MOVE INTO THE KSTJ TERMINAL AROUND BETWEEN 04-06Z. IT IS
UNCLEAR WHETHER THE CONVECTION WILL MAKE INTO THE KC TERMINALS LATE
TONIGHT AS THE CAP MAY BE TOO STRONG. OTHERWISE...A WEAK BOUNDARY
WILL MOVE INTO THE TERMINALS LATE TONIGHT AND WEDNESDAY. THIS
BOUNDARY MAY TRIGGER THUNDERSTORMS WED AFTN...MAINLY FOR THE KC
TERMINALS.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 1, 6:40 PM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 PM CDT TUE JUN 1 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-022345-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-
ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
640 PM CDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

A LINE OF THUNDERSTORMS...SOME SEVERE...WAS DEVELOPING ACROSS
SOUTHEASTERN NEBRASKA EARLY THIS EVENING...FROM 30 MILES SOUTH OF OMAHA
SOUTHEAST TO NEAR LINCOLN. THE LINE WAS MOVING SOUTHEAST AND MAY
REACH ATCHISON COUNTY BY 730 OR 8 PM. THE LINE WILL CONTINUE TO
PROGRESS EAST SOUTHEAST TO A SAINT JOSEPH TO CHILLICOTHE TO MACON
LINE BETWEEN 11 PM AND 1 AM. THE PRIMARY THREATS ARE LARGE
HAIL...DAMAGING WINDS AND VERY HEAVY RAINFALL.

IF THE THUNDERSTORM COMPLEX HOLDS TOGETHER...IT WILL REACH THE
INTERSTATE 70 CORRIDOR BETWEEN 2 AND 5 AM WITH THE THREAT OF SEVERE
WEATHER DIMINISHING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE THREAT OF SEVERE WEATHER SHOULD SHIFT EAST OF THE REGION WEDNESDAY
MORNING...BUT AN OUTFLOW BOUNDARY LEFT IN THE WAKE OF EARLIER
THUNDERSTORMS WILL SERVE AS THE FOCUS FOR REDEVELOPMENT IN THE
AFTERNOON. THUNDERSTORMS SHOULD DEVELOP AND BECOME QUITE WIDESPREAD
ACROSS CENTRAL AND WEST CENTRAL MISSOURI WEDNESDAY AFTERNOON. SEVERE
WEATHER MAY AGAIN OCCUR WITH THE MAIN THREATS BEING DAMAGING WINDS
AND LARGE HAIL.

LOOKING FURTHER AHEAD...THUNDERSTORMS CHANCES WILL INCREASE INTO
WEEKEND AS A WARM AND HUMID AIR MASS INTERACTS WITH SEVERAL UPPER AIR
DISTURBANCES. IT REMAINS TOO EARLY TO DETERMINE IF THIS ACTIVITY WILL
BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT IN THE SEVERE
THUNDERSTORM WATCH AREA.

In the hours before

Local storm report, Jun 1, 11:39 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1139 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND GST     UNIONVILLE              40.48N 93.00W
06/01/2010  E70 MPH          PUTNAM             MO   EMERGENCY MNGR

            TREES AND POWER LINES DOWN. PORTION OF A ROOF BLOWN ON TO
            17TH AND MAIN STREET. WINDS WERE ESTIMATED TO GUST UP TO
            70 MPH.

&&

GAMIS
Local storm report, Jun 1, 11:47 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1147 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     HAIL             ST JOSEPH               39.76N 94.85W
06/01/2010  E0.75 INCH       BUCHANAN           MO   TRAINED SPOTTER

&&

DDEROCHE
Local storm report, Jun 2, 12:04 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1204 AM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     HAIL             CAMERON                 39.74N 94.24W
06/01/2010  E0.88 INCH       DEKALB             MO   EMERGENCY MNGR

&&

DDEROCHE
Local storm report, Jun 2, 12:07 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1207 AM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     HAIL             ST JOSEPH               39.76N 94.85W
06/01/2010  E0.88 INCH       BUCHANAN           MO   BROADCAST MEDIA

            REPORTED IN NORTHEAST ST JOSEPH

&&

DDEROCHE
Local storm report, Jun 2, 12:09 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1209 AM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND GST     MOBERLY                 39.42N 92.44W
06/02/2010  E50 MPH          RANDOLPH           MO   TRAINED SPOTTER

&&

AJ
Local storm report, Jun 2, 12:25 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1225 AM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     TSTM WND GST     3 W MOBERLY             39.42N 92.49W
06/02/2010  M54 MPH          RANDOLPH           MO   AMATEUR RADIO

&&

DDEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:32 PM CDTSpecial Weather StatementEAXAtchison, Nodaway43 min
Jun 1, 8:03 PM CDTSpecial Weather StatementEAXAtchison42 min
Jun 1, 8:12 PM CDTSevere Thunderstorm WarningEAXNodaway48 min
Jun 1, 8:29 PM CDTSpecial Weather StatementEAXAtchison46 min
Jun 1, 8:44 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth31 min
Jun 1, 8:57 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth48 min
Jun 1, 8:59 PM CDTFlash Flood WarningEAXAtchison, Nodaway3 hr
Jun 1, 9:19 PM CDTSpecial Weather StatementEAXAndrew, Gentry, Holt41 min
Jun 1, 9:24 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer36 min
Jun 1, 9:35 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Daviess, DeKalb, Gentry, Grundy and 3 more40 min
Jun 1, 9:49 PM CDTSevere Thunderstorm WarningEAXGrundy, Mercer, Putnam, Sullivan26 min
Jun 1, 10:02 PM CDTSpecial Weather StatementEAXBuchanan, Caldwell, Clinton43 min
Jun 1, 10:05 PM CDTSpecial Weather StatementEAXLinn, Livingston40 min
Jun 1, 10:21 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler39 min
Jun 1, 10:24 PM CDTSevere Thunderstorm WarningEAXPutnam, Sullivan36 min
Jun 1, 10:41 PM CDTSevere Thunderstorm WarningEAXAdair, Chariton, Daviess, Grundy, Linn, Livingston and 2 more49 min
Jun 1, 10:47 PM CDTFlash Flood WarningEAXAndrew, Daviess, DeKalb, Gentry, Holt, Nodaway6 hr
Jun 1, 10:53 PM CDTSpecial Weather StatementEAXAndrew, Buchanan, Caldwell, Clinton, DeKalb, Holt37 min
Jun 1, 10:57 PM CDTSevere Thunderstorm WarningEAXAdair, Schuyler33 min
Jun 1, 11:06 PM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Howard, Linn, Livingston and 3 more39 min
Jun 1, 11:38 PM CDTSpecial Weather StatementEAXAndrew, Buchanan, DeKalb, Platte52 min
Jun 1, 11:41 PM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Howard, Linn, Livingston and 3 more34 min
Jun 2, 12:07 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Cooper, Howard, Lafayette, Pettis and 2 more38 min
Jun 2, 12:14 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt46 min
Jun 2, 1:00 AM CDTSpecial Weather StatementEAXBuchanan, Caldwell, Clinton, Livingston45 min
Jun 2, 1:50 AM CDTAreal Flood AdvisoryEAXCaldwell, Carroll, Chariton, Livingston, Ray, Saline6 hr
Jun 2, 2:18 AM CDTSpecial Weather StatementEAXAndrew27 min
Jun 2, 2:59 AM CDTRiver Flood WarningEAXAtchison, Holt10 hr
Jun 2, 3:42 AM CDTSpecial Weather StatementEAXAndrew33 min
Jun 2, 4:29 AM CDTFlash Flood WarningEAXAndrew, Daviess, DeKalb, Gentry, Grundy, Holt and 3 more5 hr
Jun 2, 4:56 AM CDTSpecial Weather StatementEAXChariton34 min
Jun 2, 6:24 AM CDTSpecial Weather StatementEAXJackson, Lafayette, Ray51 min
Jun 2, 6:35 AM CDTRiver Flood WarningEAXBuchanan57 hr
Jun 2, 6:38 AM CDTSpecial Weather StatementEAXCass, Johnson22 min
Jun 2, 7:03 AM CDTSpecial Weather StatementEAXBates, Cass, Henry, Johnson, Pettis, Saline42 min
Jun 2, 7:44 AM CDTRiver Flood WarningEAXAndrew, Buchanan7 hr
Jun 2, 7:49 AM CDTSpecial Weather StatementEAXCooper, Henry, Howard, Pettis41 min
Jun 2, 9:10 AM CDTAreal Flood WarningEAXAndrew, Buchanan, Caldwell, Carroll, Chariton, Clinton and 11 more24 hr
Jun 2, 9:22 AM CDTRiver Flood WarningEAXLinn, Livingston27 hr
Jun 2, 9:22 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston20 days
Jun 2, 9:22 AM CDTRiver Flood WarningEAXCarroll, Chariton27 days
Jun 2, 9:22 AM CDTRiver Flood WarningEAXPlatte10 days
Jun 2, 9:22 AM CDTRiver Flood WarningEAXPlatte20 days
Jun 2, 9:22 AM CDTRiver Flood WarningEAXCarroll12 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXAndrew, Buchanan29 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray49 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline67 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline71 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXChariton, Howard, Saline71 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXCooper, Howard3 days

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.